Bounded gaps between primes: Difference between revisions

From Polymath Wiki
Jump to navigationJump to search
No edit summary
Line 25: Line 25:
* [http://en.wikipedia.org/wiki/Prime_gap Prime gap]
* [http://en.wikipedia.org/wiki/Prime_gap Prime gap]
* [http://en.wikipedia.org/wiki/Second_Hardy%E2%80%93Littlewood_conjecture Second Hardy-Littlewood conjecture]
* [http://en.wikipedia.org/wiki/Second_Hardy%E2%80%93Littlewood_conjecture Second Hardy-Littlewood conjecture]
* [http://en.wikipedia.org/wiki/Twin_prime_conjecture]
* [http://en.wikipedia.org/wiki/Twin_prime_conjecture Twin prime conjecture]


== Recent papers and notes ==
== Recent papers and notes ==

Revision as of 09:51, 4 June 2013

Polymath threads

Other relevant blog posts

MathOverflow

Wikipedia

Recent papers and notes

Bibliography

  • [FI1985] Friedlander, John B.; Iwaniec, Henryk, Incomplete Kloosterman sums and a divisor problem. With an appendix by Bryan J. Birch and Enrico Bombieri. Ann. of Math. (2) 121 (1985), no. 2, 319–350. JSTOR
  • [GPY2009] Goldston, Daniel A.; Pintz, János; Yıldırım, Cem Y. Primes in tuples. I. Ann. of Math. (2) 170 (2009), no. 2, 819–862. arXiv MathSciNet
  • [HR1973] Hensley, Douglas; Richards, Ian, On the incompatibility of two conjectures concerning primes. Analytic number theory (Proc. Sympos. Pure Math., Vol. XXIV, St. Louis Univ., St. Louis, Mo., 1972), pp. 123–127. Amer. Math. Soc., Providence, R.I., 1973. MathSciNet
  • [HR1973b] Hensley, Douglas; Richards, Ian, Primes in intervals. Acta Arith. 25 (1973/74), 375–391. MathSciNet
  • [MP2008] Motohashi, Yoichi; Pintz, János A smoothed GPY sieve. Bull. Lond. Math. Soc. 40 (2008), no. 2, 298–310. MathSciNet
  • [R1974] Richards, Ian On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem. Bull. Amer. Math. Soc. 80 (1974), 419–438. MathSciNet Article
  • [S2007] K. Soundararajan, Small gaps between prime numbers: the work of Goldston-Pintz-Yıldırım. Bull. Amer. Math. Soc. (N.S.) 44 (2007), no. 1, 1–18. MathSciNet